Title

New perturbation results for equality-constrained least squares problems

Document Type

Article

Publication Date

3-1-1998

Department

Mathematics

Abstract

We present some perturbation results for least squares problems with equality constraints. Relative errors are obtained on perturbed solutions and Lagrange multipliers of the problem, based on the equivalence of the problem to a consistent system of linear equations. (C) 1998 Elsevier Science Inc.

Publication Title

LINEAR ALGEBRA AND ITS APPLICATIONS

Volume

272

First Page

181

Last Page

192